Schedule for PUB Channel

5/1/20175/2/20175/3/2017
5/4/20175/5/20175/6/2017
5/7/2017

Monday, May 1, 2017
12:05 AMSatellite Programming from Free Speech TV
7:00 AMSatellite Programming from Free Speech TV
8:00 AMDemocracy Now LIVE
10:00 AMSalem Drive In Theater
11:30 AMThe Salem Council on Aging's Transportation Workshop for Seniors
12:35 PMSalem Arts Association's Grand Opening 2017
2:00 PMShelter Tales
3:00 PMPhysician Focus
3:30 PMMuseum Open House with Jay Sugarman
4:00 PMInnovation Showcase
4:30 PMNew Englanders
5:30 PMWhat's New Massachusetts
6:00 PMOff the Shelf: Amber Wolf
6:30 PMThe House of the Seven Gables Lecture Series: From the Folks who Brought You the Weekend
8:30 PMSomos Latinos VIP
9:30 PMReeling...The Movie Review Show
10:00 PMDuck Village Stage Sessions
10:30 PMGraveyard Cinema
11:59 PMSatellite Programming from Free Speech TV

Tuesday, May 2, 2017
7:00 AMSatellite Programming from Free Speech TV
8:00 AMDemocracy Now LIVE
10:00 AMDeutsche Welle: Focus on Europe
10:30 AMThe Road to Recovery
11:30 AMOunce of Prevention
12:00 PMOne World Community: 30 Minutes
12:30 PMSalem Arts Association's Grand Opening 2017
2:00 PMGet Your Voice Out There
2:30 PMDerek Shapiro's Power Half Hour
3:00 PMDriven Women
3:30 PMEndicott College Speaker Series: Sean Stellato
4:30 PMThe Derby Street Variety Show
5:00 PMVeterans Speak Out: Flotilla to Gaza
6:30 PMRed Cross Community Heroes Breakfast 2017
9:00 PMKing of the Palace: Candlepin Bowling
10:00 PMThe Other Side with Crockadame Smith
10:30 PMBongo Boy...The Rock and Roll TV Show
11:00 PMHeavy Leather Topless Dance Party
11:26 PMRed Velvet Radio's Local Jamboree featuring Gravel
11:59 PMSatellite Programming from Free Speech TV

Wednesday, May 3, 2017
7:00 AMThe Derby Street Variety Show
8:00 AMDemocracy Now LIVE
10:00 AMLife Matters
10:30 AMGreater Bethlehem Temple Pentecostal Church
11:30 AMBeyond Boston
12:30 PMLifeboat Ministries Presents...Good News
2:00 PMThe House of the Seven Gables Lecture Series: From the Folks who Brought You the Weekend
3:25 PMThe First Church in Salem Presents: Robert Azzi
4:00 PMMusic and the Spoken Word
4:30 PMBehold the Real Jesus
6:30 PMThe Prophetic Word
8:00 PMRompendo em Fe
9:00 PMSomos Latinos VIP
11:00 PMKrymzon and Kompany

Thursday, May 4, 2017
12:05 AMSatellite Programming from Free Speech TV
7:00 AMThe Chef's Table Series
8:00 AMDemocracy Now LIVE
10:00 AMPhysician Focus
10:30 AMNew Englanders
11:00 AMSmart Boating
11:30 AMReeling...The Movie Review Show
12:00 PMThe Salem Council on Aging's Transportation Workshop for Seniors
2:00 PMShelter Tales
3:30 PMDeutsche Welle: Focus on Europe
4:00 PMThe Derby Street Variety Show
4:30 PMInnovation Showcase
5:00 PMOne World Community: 30 Minutes
5:30 PMSalem Arts Association's Grand Opening 2017
6:00 PMMuseum Open House with Jay Sugarman
6:30 PMOff the Shelf: Amber Wolf
7:30 PMThe First Church in Salem Presents: Contemporary Threats to Democracy
9:10 PMMusic Matters with Rosemarie
9:45 PMSongwriters in the Round
10:30 PMRed Velvet Radio's Local Jamboree featuring Ironclad
10:50 PMRed Velvet Radio's Local Jamboree featuring Portkey
11:15 PMRed Velvet Radio's Local Jamboree featuring Mint Green
11:33 PMRed Velvet Radio's Local Jamboree featuring Bystander

Friday, May 5, 2017
12:00 AMSatellite Programming from Free Speech TV
8:00 AMDemocracy Now LIVE-Special Event
10:00 AMDriven Women
10:30 AMRed Cross Community Heroes Breakfast 2017
12:00 PMVeterans Speak Out: Flotilla to Gaza
2:00 PMLife Matters
2:32 PMMusic and the Spoken Word
3:00 PMA Feast of Healthy Thoughts
3:30 PMExplorers Lifelong Learning Institute: History of Immigration in America
4:30 PMStop the Destruction of the World
5:00 PMThe Road to Recovery
6:00 PMLeslie's Retreat Presentation at the Pickering House
7:00 PMBeyond Boston
7:30 PMWhat's New Massachusetts
8:00 PMDerek Shapiro's Power Half Hour
9:00 PMBongo Boy...The Rock and Roll TV Show
9:30 PMDuck Village Stage Sessions
10:00 PMThe Other Side with Crockadame Smith
10:30 PMHeavy Leather Topless Dance Party
11:00 PMRed Velvet Radio's Local Jamboree featuring Ironclad
11:20 PMRed Velvet Radio's Local Jamboree featuring Portkey
11:45 PMRed Velvet Radio's Local Jamboree featuring Mint Green

Saturday, May 6, 2017
12:03 AMRed Velvet Radio's Local Jamboree featuring Bystander
12:30 AMRed Velvet Radio's Local Jamboree featuring Gravel
1:30 AMLifeboat Ministries Presents...Good News
3:00 AMSatellite Programming from Free Speech TV
4:00 AMDemocracy Now LIVE
7:00 AMDeutsche Welle: Focus on Europe
7:30 AMGet Your Voice Out There
8:00 AMOff the Shelf: Amber Wolf
8:30 AMMuseum Open House with Jay Sugarman
9:00 AMInnovation Showcase
9:30 AMThe Chef's Table Series
11:00 AMNew Englanders
11:30 AMSalem Arts Association's Grand Opening 2017
12:00 PMBeyond Boston
1:00 PMThe House of the Seven Gables Lecture Series: From the Folks who Brought You the Weekend
3:00 PMEndicott College Speaker Series: Sean Stellato
4:00 PMVeterans Speak Out: Flotilla to Gaza
6:00 PMShelter Tales
6:30 PMSmart Boating
7:00 PMSalem Drive In Theater
8:25 PMThe Dr. Stem Show, with Guest Miss Black Massachusetts
9:00 PMReeling...The Movie Review Show
9:30 PMSongwriters in the Round
10:15 PMGraveyard Cinema
11:35 PMPenny Dreadful's Shilling Shockers!
Sunday, May 7, 2017
1:30 AMSatellite Programming from Free Speech TV
8:00 AMBehold the Real Jesus
9:00 AMA Feast of Healthy Thoughts
9:30 AMThe First Church in Salem Presents: Robert Azzi
10:30 AMStop the Destruction of the World
12:00 PMRompendo em Fe
1:00 PMLifeboat Ministries Presents...Good News
1:30 PMMusic and the Spoken Word
2:00 PMExplorers Lifelong Learning Institute: History of Immigration in America
3:00 PMThe Prophetic Word
3:35 PMGreater Bethlehem Temple Pentecostal Church
4:30 PMThe Salem Council on Aging's Transportation Workshop for Seniors
5:35 PMOunce of Prevention
6:00 PMThe First Church in Salem Presents: Contemporary Threats to Democracy
8:00 PMSalem Drive In Theater
9:30 PMMusic Matters with Rosemarie
10:05 PMKing of the Palace: Candlepin Bowling
11:00 PMKrymzon and Kompany